# SDR ASAA2014072608688

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 14,235 hours, 4,172 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: EM173117
- Condition: Intermittent
- Location: Nr 2 N2 Speed
- Part time: 14,235 hours, 4,172 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACMS DATA CONTINUES TO SHOW INTERMITTENT N2 VALUES FROM OIP REPORT 7. TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS PRI: 1ETOPS SIGNIFICANT SYSTEM.  ACFT GROUNDED.  REPLACED NR 2 ENGINE, N2 SPEED SENSOR REF AMM 77-11-02. PERFORMED N2 SPEED SENSOR INSTALLATION TEST REF AMM 71-00-00-800-811-FOO, TEST 3A REF. AMM 71-00-00-700-801-F00 AND TEST 13 REF.  AMM 71-00-00-700-808-F00.  TEST PASSED.  NO LEAKS NOTED.  NO FAULTS NOTED.
